Some 2.5D Models for the Primitive Equations of the Ocean and the Atmosphere

Abstract : The primitive equations (PEs) of the atmosphere and the ocean without viscosity are considered. A 2.5D model is introduced, whose motivation is described in the Introduction. A set of nonlocal boundary conditions is proposed, and well-posedness is established for the flows linearized around a constant velocity stratified flow; homogeneous and nonhomogeneous boundary conditions are considered. A related model of dimension 2.5, of physical interest but with fewer degrees of freedom, is also considered at the end.
Liste complète des métadonnées

Littérature citée [19 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/inria-00172578
Contributeur : Antoine Rousseau <>
Soumis le : lundi 17 septembre 2007 - 16:05:00
Dernière modification le : samedi 8 décembre 2018 - 14:42:01
Document(s) archivé(s) le : lundi 24 septembre 2012 - 12:30:17

Fichier

CLRTT07.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Qingshan Chen, Jacques Laminie, Antoine Rousseau, Roger Temam, Joe Tribbia. Some 2.5D Models for the Primitive Equations of the Ocean and the Atmosphere. Analysis and Applications, World Scientific Publishing, 2007, 5 (3), pp.199-229. 〈10.1142/S021953050700095X〉. 〈inria-00172578〉

Partager

Métriques

Consultations de la notice

483

Téléchargements de fichiers

149